Skip To Content
Mobile Nav Toggle Mobile Search Toggle

Festival Foods

Tylenol Acetaminophen, Extra Strength, 500 mg, Caplets

  •  Tylenol Acetaminophen, Extra Strength, 500 mg, Caplets

  • Description: Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is open or neck wrap or foil inner seal imprinted with Tylenol is broken or missing. Misc: Pain reliever. Fever reducer. For adults. Heritage of care. History of relief. How can we help? 1-877-895-3665. Snap this code or text Tylenol to 87715. Msg & data rates may apply. Text help for help. Text stop for stop. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Care to recycle. Visit us at www.tylenol.com or call toll-free 1-877-Tylenol (-877-895-3665). Contains no aspirin.

    Ingredients: Active Ingredient (in each caplet) Acetaminophen 500 mg...Purpose: Pain Reliever/Fever Reducer Camauba Wax*, Corn Starch, FD&C Red No. 40 Aluminum Lake, Hypromellose, Magnesium Stearate, Polyethylene Glycol*, Powdered Cellulose, Pregelatinized Starch, Propylene Glycol, Shellac, Sodium Starch Glycolate, Titanium Dioxide *Contains one or more of these ingredients.

    Directions: Directions: Do not take more than directed (see overdose warning). Adults and Children 12 Years and Over: Take 2 caplets every 6 hours while symptoms last. Do not take more than 6 caplets in 24 hours, unless directed by a doctor. Do not use for more than 10 days unless directed by a doctor. Children Under 12 Years: Ask a doctor.

    Manufacturer: Johnson & Johnson

    Product Size: 100 ct

    SKU/UPC: 00300450449092

    Add to List